MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY CONSOLE

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY CONSOLE
Catalog Number C7000
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the power on the cusa clarity console (c7000) was not working during a craniotomy procedure with tumor resection.The handpiece was dripping and they rebooted the device, but still the device was not ablating.There was a delay for around 20 to 30 minutes and there was unnecessary bleeding that occurred due to not being able to start getting the tumor out when the surgeon was ready; however, no injury was caused to the patient.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h4, h11.The cusa clarity console (c7000) was not returned for evaluation, and service was cancelled on this console.Device history record (dhr) review - lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.Failure analysis - from the information provided that the power was not working during the case, an integra technician facetimed with the customer and noticed the handpiece was also dripping.They changed the handpiece, checked the suction connection and cannister, restarted the device, cleared the tip and suctioned the fluid, then pressed the orange foot pedal.The amplitude was put all the way to 100 and the screen indicated the device was activating to the correct setting, but the surgeon said the device still was not ablating.It appears that there was a suction issue with the first handpiece which was rectified by clearing the tip and suctioning the fluid.It also indicates that a second handpiece was connected, and the console failed, which indicates that the root cause lay with the console.As a result, it was recommended that the customer follow the ¿operating the system¿ instruction from section 9 of the cusa clarity ifu.And if the issue persists, they are to contact integra to schedule a service.Root cause - due to the lack of information and evaluation, the root cause is undetermined.No relevant capas are pending/implemented, and no other actions have been identified relating to this issue.If the product is returned or additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CUSA CLARITY CONSOLE
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21380296
Report Number3006697299-2025-00019
Device Sequence Number21008840
Product Code LFL
UDI-Device Identifier10381780126232
UDI-Public10381780126232
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown